Advanced search
Start date

The impulsive non autonomous Navier-Stokes equation

Grant number: 12/08473-2
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): October 01, 2012
Effective date (End): June 30, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Everaldo de Mello Bonotto
Grantee:Jaqueline Godoy Mesquita
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil


The present project of scientific research concerns about the theory of systems which describe the evolution of process whose continuous dynamics are interrupted by abrupt changes of state. This phenomenon is called impulse. In many natural phenomena, the real deterministic models are often described by systems which involve impulses.By using the impulsive differential equation theory, this project lies on the investigation of the non-autonomous Navier-Stokes equation with impulses. We intend to study the attractor theory,the existence of almost periodic and recorrent solutions and get the global averaging principle for the non-autonomous Navier-Stokes equation with impulses. The mathematical analysis of such systems employs techniques of classical functional analysis and dynamical system theory.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONOTTO, E. M.; MESQUITA, J. G.; SILVA, R. P. Global Mild Solutions for a Nonautonomous 2D Navier-Stokes Equations with Impulses at Variable Times. Journal of Mathematical Fluid Mechanics, v. 20, n. 2, p. 801-818, JUN 2018. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: